Pacific Journal of Mathematics

Subdirect decompositions of lattices of width two.

Oscar Tivis Nelson, Jr.

Article information

Source
Pacific J. Math., Volume 24, Number 3 (1968), 519-523.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102986511

Mathematical Reviews number (MathSciNet)
MR0224515

Zentralblatt MATH identifier
0155.35201

Subjects
Primary: 06.30

Citation

Nelson, Oscar Tivis. Subdirect decompositions of lattices of width two. Pacific J. Math. 24 (1968), no. 3, 519--523. https://projecteuclid.org/euclid.pjm/1102986511


Export citation

References

  • [1] G. Birkhoff, Lattice Theory, Amer. Math. Soc. Colloquium Publications, Vol. 25, 1948 (rev. ed.). 2%1Subdirect unions in universal algebras, Bull. Amer. Math. Soc. 50 (1944) 764-768.